# SDR SWAA2021082095196

- Difficulty date: March 10, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36968
- Aircraft time: 8,559 hours, 3,775 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Pylon Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE PYLON HAS CRACK ON AFT FAIRING WEB CRACK MEASURES 1' PERFORMED INTERIM REPAIR PER EA REPAIR -54EA-07899 PERMANENT ACTION REQUIRED: ACCOMPLISH OPTION 100 OPTION 2. OPTION 1: PERFORM 737-800 SRM 54-50-70-2R-6.REPAIR 6 TO REPAIR THE CRACKED FLANGE IF ALL OTHER CRITERIA OF 737-800 SRM 54-50-70-2R-6 REPAIR 6 CAN BE MET. OPTION 2: REPLACE AFT FARING TRAILING EDGE ASSY (PN 313A2752-1) OR THE REPLACEMENT PANEL (PN: 313A2752-2) / REMOVED AND REPLACED AFT FAIRING TRAILING EDGE ASSY REF SRM 51-40-02 & DWG # 313A2752 REF NR # D423634 FOR WORK STEPS
